×

zbMATH — the first resource for mathematics

Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces. (English) Zbl 0148.13601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beurling, A., & A. E. Livingston, A theorem on duality mappings in Banach spaces. Ark. Math. 4, 405–411 (1961). · Zbl 0105.09301 · doi:10.1007/BF02591622
[2] Brodski, M. S., & D. P. Milman, On the center of a convex set. Dokladi Akad. Nauk SSSR (N.S.) 59, 837–840 (1948).
[3] Browder, F. E., Nonlinear elliptic boundary value problems. Bull. Amer. Math. Soc. 69, 862–874 (1963). · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X
[4] Browder, F. E., Nonlinear elliptic problems, II. Bull. Amer. Math. Soc. 70, 299–302 (1964). · Zbl 0127.31902 · doi:10.1090/S0002-9904-1964-11134-4
[5] Browder, F. E., Nonlinear elliptic boundary value problems, II. Trans. Amer. Math. Soc. 117, 530–550 (1965). · Zbl 0127.31903 · doi:10.1090/S0002-9947-1965-0173846-9
[6] Browder, F. E., On a theorem of Beurling and Livingston. Canad. Jour. Math. 17, 337–342 (1965). · Zbl 0132.10602 · doi:10.4153/CJM-1965-037-2
[7] Browder, F. E., Multivalued monotone nonlinear mappings and duality mappings in Banach spaces. Trans. Amer. Math. Soc. 118, 338–351 (1965). · Zbl 0138.39903 · doi:10.1090/S0002-9947-1965-0180884-9
[8] Browder, F. E., Nonlinear monotone operators and convex sets in Banach spaces. Bull. Amer. Math. Soc. 71, 783–785 (1965). · Zbl 0138.39902
[9] Browder, F. E., Existence and uniqueness theorems for solutions of nonlinear boundary value problems. Proc. Amer. Math. Soc. Symposia on Applied Math. 17, 24–49 (1965). · doi:10.1090/psapm/017/0197933
[10] Browder, F. E., Existence of periodic solutions for nonlinear equations of evolution. Proc. Nat. Acad. Sci. U.S.A. 53, 1100–1103 (1965). · Zbl 0135.17601 · doi:10.1073/pnas.53.5.1100
[11] Browder, F. E., Fixed point theorems for noncompact mappings in Hubert space. Proc. Nat. Acad. Sci. U.S.A. 53, 1272–1276 (1965). · Zbl 0125.35801 · doi:10.1073/pnas.53.6.1272
[12] Browder, F. E., Mapping theorems for noncompact nonlinear mappings in Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 54, 337–243 (1965). · Zbl 0133.08101 · doi:10.1073/pnas.54.2.337
[13] Browder, F. E., Nonexpansive nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 54, 1041–1044 (1965). · Zbl 0128.35801 · doi:10.1073/pnas.54.4.1041
[14] Browder, F. E., Fixed point theorems for nonlinear semicontractive mappings in Banach spaces. Arch. for Rational Mech. and Anal. 21, 259–269 (1966). · Zbl 0144.39101 · doi:10.1007/BF00282247
[15] Browder, F. E., Problemes nonlinéaires. University of Montreal Lecutre Notes, Summer 1965.
[16] Browder, F. E., On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.A., 56, 419–425 (1966). · Zbl 0143.36902 · doi:10.1073/pnas.56.2.419
[17] Browder, F. E., Existence and approximation of solutions of nonlinear variational inequalities. Proc. Nat. Acad. Sci. U.S.A., 56, 1080–1086 (1966). · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[18] Browder, F. E., Periodic solutions of nonlinear initial value problems (to appear). · Zbl 0131.13502
[19] Browder, F. E., & D. G. de Figueiredo, J-monotone nonlinear operators in Banach spaces (to appear in Indig. Math.). · Zbl 0148.13602
[20] Browder, F. E., & W. V. Petryshyn, The solution by iteration of linear functional equations in Banach spaces. Bull. Amer. Math. Soc. 72, 566–570 (1966). · Zbl 0138.08201 · doi:10.1090/S0002-9904-1966-11543-4
[21] Browder, F. E., & W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Amer. Math. Soc. 72, 571–575 (1966). · Zbl 0138.08202 · doi:10.1090/S0002-9904-1966-11544-6
[22] Edelstein, M., On nonexpansive mappings of Banach spaces. Proc. Cambridge Phil. Soc. 60, 439–447 (1964). · Zbl 0196.44603 · doi:10.1017/S0305004100037956
[23] Hartman, P., Generalized Lyapounov functions and nonlinear functional equations. Annali di Mat. (IV) 69, 303–320 (1965).
[24] Hartman, P., & G. Stampacchia, On some nonlinear elliptic functional differential equations. Acta Math. 115, 271–310 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[25] Kacurovski, R. I., Monotone nonlinear operators in Banach spaces. Dokladi Akad. Nauk SSSR (N.S.) 163, 559–562 (1965).
[26] Kirk, W. A., A fixed point theorem for mappings which do not increase distance. Amer. Math. Monthly 72, 1004–1006 (1965). · Zbl 0141.32402 · doi:10.2307/2313345
[27] Lions, J. L., & G. Stampacchia, Inéquations variationelles noncoércives. C. R. Acad. Sci. Paris 261, 25–27 (1965).
[28] Lions, J. L., & G. Stampacchia, Variational inequalities (to appear).
[29] Minty, G. J., On a ”monotonicity” method for the solution of nonlinear equations in Banach spaces. Proc. Nat. Acad. Sci. U.S.A. 50, 1038–1041 (1963). · Zbl 0124.07303 · doi:10.1073/pnas.50.6.1038
[30] Stampacchia, G., Formes bilinéaires coércives sur les ensembles convexes. C. R. Acad. Sci. Paris 258, 4413–4415 (1964). · Zbl 0124.06401
[31] Petryshyn, W.V., Projection methods in nonlinear numerical functional analysis (to appear). · Zbl 0162.20202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.